28 Sep 2011
Actually, yes you can open it, but I don't think you should be changing the dose without the doctors approval. This is from Drugs A to Z:How should I take Vyvanse?
Take Vyvanse exactly as prescribed by your doctor. Do not take in larger or smaller amounts or for longer than recommended. Follow the directions on your prescription label.
Your doctor may occasionally change your dose to make sure you get the best results.
Do not take Vyvanse in the evening because it may cause sleep problems (insomnia).
Vyvanse may be taken with or without food.
The capsule should be swallowed whole. You may also open the Vyvanse capsule and sprinkle the medicine into a glass of water. After the medicine has dissolved, drink this mixture right away. Do not save the mixture for later use. Discard the empty capsule.
Hope this helps you...
28 Sep 2011
Yes, my son had to go down from 30 to 15 for awhile. The pediatrician told me to take 1 ounce of water, open the capsule, pour the content in and drink half the water with vyvanse in it. Just make sure your doctor wants you to cut the amount before trying it o.k.?
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a 23 year old female, just starting Vyvanse. Adderall worked for a little but then my body got used to it. Now I am on Vyvanse, and would like ...
4 answers • 7 Apr 2011
My son has been on Vyvanse (30mg) for the last four and half years, had it upped to 40, there was no change. Dr. has just prescribed Concerta. My son ...
2 answers • 2 Dec 2011
Ive been on 70mg of Vyvanse for about 4 months now after being on 60mg for over a year. I'm starting to feel like the Vyvanse isn't as ...
2 answers • 8 Mar 2012
... check up before he refills my prescription in 2weeks. I heard of splitting the pill and putting half of it in a water bottle and freezing it for ...
4 answers • 22 Jul 2013
... been on Adderall and Vyvanse for years. I took 1 75mg capsule and immediately became nauseous/dizzy. 6 hrs later I started vomiting and ...
2 answers • 22 Mar 2014